. Ch, H. Birkenhake, and . Lange, Complex abelian varieties, Grundlehren der mathematischen Wissenschaften, 2004.

W. Bosma, J. J. Cannon, and C. Playoust, The Magma Algebra System I: The User Language, Journal of Symbolic Computation, vol.24, issue.3-4, pp.3-4, 1997.
DOI : 10.1006/jsco.1996.0125

J. W. Cassels, Factorization of polynomials in several variables, Proceedings of the 15th Scandinavian Congress, pp.1-17, 1968.
DOI : 10.1093/qmath/12.1.304

P. Cassou, ?. Nogues, and J. Couveignes, Factorisations explicities de g(y)?h(z), Acta Arithmetica, vol.87, issue.4, pp.291-317, 1999.

C. Chai and F. Oort, A note on the existence of absolutely simple Jacobians, Journal of Pure and Applied Algebra, vol.155, issue.2-3, pp.115-120, 2001.
DOI : 10.1016/S0022-4049(99)00096-1

W. Feit, Automorphisms of symmetric balanced incomplete block designs, Mathematische Zeitschrift, vol.21, issue.1, pp.40-49, 1970.
DOI : 10.1007/BF01109892

W. Feit, On symmetric balanced incomplete block designs with doubly transitive automorphism groups, Journal of Combinatorial Theory, Series A, vol.14, issue.2, pp.14-221, 1973.
DOI : 10.1016/0097-3165(73)90024-1

W. Feit, Some consequences of the classification of finite simple groups, Proceedings of Symposia in Pure Math, pp.175-181, 1980.
DOI : 10.1090/pspum/037/604576

M. Fried, On a conjecture of Schur, Michigan Math, J, vol.17, pp.41-55, 1970.

M. Fried, The field of definition of function fields and a problem in the reducibility of polynomials in two variables, Illinois J. Math, pp.17-128, 1973.

M. Fried, Exposition on an arithmetic-group theoretic connection via Riemann???s existence theorem, Proceedings of Symposia in Pure Math, pp.571-602, 1980.
DOI : 10.1090/pspum/037/604636

M. C. Harrison, Implementation of Kedlaya's algorithm

M. Hindry and J. Silverman, Diophantine geometry: an introduction, 2000.
DOI : 10.1007/978-1-4612-1210-2

E. W. Howe and H. J. Zhu, On the Existence of Absolutely Simple Abelian Varieties of a Given Dimension over an Arbitrary Field, Journal of Number Theory, vol.92, issue.1, pp.139-163, 2002.
DOI : 10.1006/jnth.2001.2697

K. S. Kedlaya, Counting points on hyperelliptic curves using Monsky?Washnitzer cohomology, J. Ramanujan Math. Soc, vol.16, issue.4, pp.323-338, 2001.

D. R. Kohel and B. A. Smith, Efficiently Computable Endomorphisms for Hyperelliptic Curves, Algorithmic number theory: proceedings of ANTS-VII, pp.495-509, 2006.
DOI : 10.1007/11792086_35

URL : https://hal.archives-ouvertes.fr/inria-00537882

G. Kux, Construction of algebraic correspondences between hyperelliptic function fields using Deuring's theory, 2004.

D. Lehavi and C. Ritzenthaler, An explicit formula for the arithmetic geometric mean in genus 3, Experimental Math, pp.421-440, 2007.

R. Lidl, G. L. Mullen, and G. Turnwald, Dickson polynomials, Pitman monographs and surveys in pure and applied mathematics 65, Longman Scientific and Technical, 1993.

J. Mestre, Couples de jacobiennes isogénes de courbes hyperelliptiques de genre arbitraire

G. Shimura, Abelian varieties with complex multiplication and modular functions, Princeton mathematical series 46, 1998.

B. Smith, Explicit endomorphisms and Correspondences, Bulletin of the Australian Mathematical Society, vol.74, issue.03, 2006.
DOI : 10.1017/S0004972700040521

B. Smith, Isogenies and the discrete logarithm problem in Jacobians of genus 3 hyperelliptic curves, EUROCRYPT 2008, pp.163-180, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00537860

W. Tautz, J. Top, and A. Verberkmoes, Explicit hyperelliptic curves with real multiplication and permutation polynomials, Canad, J. Math, vol.43, issue.5, pp.1055-1064, 1991.